Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Wilmington, OH

June 10, 20116 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 6:06 PM EDT for 6 counties in Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 6:06 PM EDT (22:06 UTC)
Expired
Jun 10, 2011, 6:45 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 22 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 357 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WUUS51 KILN 102206
SVRILN
OHC015-025-027-061-071-165-102245-
/O.NEW.KILN.SV.W.0221.110610T2206Z-110610T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN CLINTON COUNTY IN SOUTHWEST OHIO...
  EXTREME NORTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 603 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR SPRINGVALE...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORROW...
  BLANCHESTER...
  ST. MARTIN...
  FAYETTEVILLE...

IN ADDITION...GOSHEN...PLEASANT PLAIN...NEWTONSVILLE...BUTLERVILLE...
STATE ROUTE 123 AT STATE ROUTE 132...EDENTON...MIDDLEBORO AND
WOODVILLE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3942 8385 3918 8378 3915 8429 3932 8432
TIME...MOT...LOC 2206Z 263DEG 17KT 3925 8419

$$
2 follow-up statements
848 
WWUS51 KILN 102219
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT FRI JUN 10 2011

OHC061-102229-
/O.CAN.KILN.SV.W.0221.000000T0000Z-110610T2245Z/
HAMILTON OH-
619 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN HAMILTON
COUNTY HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3919 8415 3935 8417 3942 8385 3918 8378
TIME...MOT...LOC 2219Z 259DEG 19KT 3929 8406

$$

OHC015-025-027-071-165-102245-
/O.CON.KILN.SV.W.0221.000000T0000Z-110610T2245Z/
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
619 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN HIGHLAND...NORTHEASTERN CLERMONT...SOUTHEASTERN WARREN...
SOUTHWESTERN CLINTON AND NORTHERN BROWN COUNTIES...

AT 616 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BUTLERVILLE...MOVING
EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BLANCHESTER AND ST. MARTIN.

IN ADDITION...MIDDLEBORO...WOODVILLE...WESTBORO...MIDLAND AND CUBA
ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3919 8415 3935 8417 3942 8385 3918 8378
TIME...MOT...LOC 2219Z 259DEG 19KT 3929 8406

$$
536 
WWUS51 KILN 102242
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT FRI JUN 10 2011

OHC015-025-027-071-165-102251-
/O.EXP.KILN.SV.W.0221.000000T0000Z-110610T2245Z/
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
642 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HIGHLAND...
NORTHEASTERN CLERMONT...SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON
AND NORTHERN BROWN COUNTIES WILL EXPIRE AT 645 PM EDT...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS OF 
CLINTON COUNTY. THE THUNDERSTORM HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THIS SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3919 8415 3935 8417 3942 8385 3918 8378
TIME...MOT...LOC 2241Z 259DEG 19KT 3931 8391

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:59 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 10, 3:59 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD
FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND
DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO
THE AREA.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION
AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR
TERM FORECAST.

SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER
WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW
BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN
KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE
LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES
ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV
LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO
PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN
INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE
THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM
EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE
A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS
HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING
WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW-
MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS
WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE
OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY
UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE
WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN.
OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM
FORECAST.

A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT
LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL
MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD
FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING.
HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE
EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS
POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING
HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT
INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT
ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE
FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL
LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE
THE AIRMASS BECOMES.

FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND
THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS.

AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO
THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO
THE LOWER 60S SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO
ONGOING SEVERE WEATHER.

REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY
THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE
SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY
FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN
CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY
BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK.
MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK
AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS.
WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER
TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST
INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN
NEAR/ABOVE NORMAL BY THE END OF THE PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED SOUTH TO
NEAR THE OHIO RIVER. THIS BOUNDARY ALONG WITH MODERATE INSTBY HAS
LEAD TO THE DEVELOPMENT OF ISOLD THUNDERSTORMS NEAR KCVG AND KLUK.
SOME OF THESE STORMS CONTAIN LARGE HAIL AND WIND GUSTS TO 35KTS.
HAVE A MENTION OF MVFR CONDITIONS...ALTHOUGH VERY BRIEF IFR WL BE
PSBL.

MODERATE TO STRONG INSTBY DEVELOPING UPSTREAM AND UPPER VORT
INDUCED FROM EARLY CONVECTION TO TRACK ACRS INDIANA AND INTO OH
LATE AFTN INTO EVE. THIS INSTBY AND SUPPORT SHUD LEAD TO ADDITIONAL
CONVECTIVE DEVELOPMENT WITH THE OUTFLOW BOUNDARY RETURNING NORTH.
EXPECT THE CONVECTION TO DEVELOP OVER INDIANA AND THEN SPREAD ACRS
OHIO. HAVE MENTIONED TEMPO GROUPS FOR THUNDER WHEN BEST LIFT AND
INSTBY IS EXPECTED. THUNDERSTORMS WL REMAIN PSBL INTO THE EVENING
BUT DUE TO UNCERTAINTY HAVE LIMITED MENTION TO VCSH WITH CB. SOME
MIST/HAZE WL LKLY DEVELOP OVERNIGHT. HAVE LIMITED MENTION TO MVFR AT
ALL BUT KLUK WHERE HAVE A MENTION OF IFR VSBY RESTRICTION. ADDITIONAL
THUNDERSTORM DEVELOPMENT LKLY ON SAT AHEAD OF APPROACHING COLD FRONT.

OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...BINAU
AVIATION...AR
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT FRI JUN 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111400-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
951 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND
THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE
LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.
HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 10, 5:08 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             DELHI TOWNSHIP          39.10N 84.61W
06/10/2011  E0.75 INCH       HAMILTON           OH   AMATEUR RADIO

&&

HATZOS
Special weather statement, Jun 10, 5:09 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT FRI JUN 10 2011

INZ050-OHZ042-060-102245-
WAYNE IN-DARKE OH-PREBLE OH-
509 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...DARKE AND
NORTHERN WAYNE COUNTIES THROUGH 645 PM EDT...

AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORMS NEAR FRANKLIN
AND WEST OF WINCHESTER...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOUNTAIN CITY...NEW
PARIS...UNION CITY...NEW MADISON...GREENVILLE...ANSONIA...LEWISBURG
AND ARCANUM.

ALSO...ECONOMY...GREENS FORK...WILLIAMSBURG...SPRING GROVE...
MIDDLEBORO...WHITEWATER...BETHEL AND HOLLANSBURG ARE NEAR THE PATH OF
THESE STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4001 8482 4033 8481 4034 8454 3980 8451
      3987 8519 4001 8520

BINAU
Special weather statement, Jun 10, 5:14 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT FRI JUN 10 2011

INZ074-OHZ070-077-102215-
DEARBORN IN-BUTLER OH-HAMILTON OH-
514 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON...
SOUTHWESTERN BUTLER AND NORTHEASTERN DEARBORN COUNTIES THROUGH 615 PM
EDT...

AT 512 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GUILFORD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HIDDEN VALLEY...
BRIGHT...HARRISON AND CLEVES.

ALSO...DOVER...GUILFORD...LOGAN...WEST HARRISON...GRANDVIEW...ALERT
AND DENT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3931 8488 3931 8482 3933 8482 3936 8473
      3917 8465 3911 8498 3924 8504
Special weather statement, Jun 10, 5:27 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT FRI JUN 10 2011

OHZ061-062-071-072-102200-
CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH-
527 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHEASTERN
MONTGOMERY...SOUTHWESTERN GREENE AND NORTHWESTERN CLINTON COUNTIES
THROUGH 600 PM EDT...

AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 3 MILES WEST
OF WAYNESVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE.

ALSO...LYTLE...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY...
ROXANNA...SPRING VALLEY...HARVEYSBURG AND PAINTERSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3964 8381 3945 8379 3948 8426 3963 8428

HATZOS
Special weather statement, Jun 10, 5:28 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT FRI JUN 10 2011

OHZ042-051-102215-
DARKE OH-MIAMI OH-
528 PM EDT FRI JUN 10 2011

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT MIAMI AND
SOUTHEASTERN DARKE COUNTIES THROUGH 615 PM EDT...

AT 525 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR POTSDAM...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...PLEASANT
HILL...COVINGTON...TROY...TIPP CITY AND PIQUA.

ALSO...CIRCLE HILL...LUDLOW FALLS...GINGHAMSBURG...FARRINGTON...
GRAYSON...CASSTOWN AND BROWN ARE NEAR THE PATH OF THIS RAPIDLY
DEVELOPING THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4019 8414 3993 8405 3992 8443 3992 8460
      4007 8463 4020 8416

BINAU
Special weather statement, Jun 10, 5:41 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT FRI JUN 10 2011

INZ073-074-102245-
DEARBORN IN-RIPLEY IN-
541 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY AND WESTERN DEARBORN
COUNTIES THROUGH 645 PM EDT...

AT 538 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
MARION...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
MILAN...DILLSBORO AND MOORES HILL.

ALSO...OTTER VILLAGE...BENHAM...OLEAN...VERSAILLES LAKE...COLD
SPRINGS...SUNMAN...MOUNT SINAI AND WEISBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3929 8497 3904 8491 3893 8542 3910 8545

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:01 AM EDTSpecial Weather StatementILNDarke29 min
Jun 10, 4:13 AM EDTSpecial Weather StatementILNWarren32 min
Jun 10, 5:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Jun 10, 6:22 AM EDTSpecial Weather StatementILNWarren23 min
Jun 10, 6:46 AM EDTSpecial Weather StatementILNFayette29 min
Jun 10, 7:18 AM EDTSpecial Weather StatementILNClinton27 min
Jun 10, 7:23 AM EDTSpecial Weather StatementILNMadison37 min
Jun 10, 7:29 AM EDTSpecial Weather StatementILNPickaway46 min
Jun 10, 7:40 AM EDTSpecial Weather StatementILNFranklin50 min
Jun 10, 7:50 AM EDTAreal Flood AdvisoryILNFranklin, Madison115 min
Jun 10, 7:59 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jun 10, 8:01 AM EDTSpecial Weather StatementILNDarke44 min
Jun 10, 8:17 AM EDTAreal Flood AdvisoryILNDarke2 hr
Jun 10, 9:18 AM EDTSpecial Weather StatementILNChampaign, Logan, Union42 min
Jun 10, 9:20 AM EDTSpecial Weather StatementILNFranklin40 min
Jun 10, 9:48 AM EDTSpecial Weather StatementILNClark, Greene42 min
Jun 10, 11:18 AM EDTSpecial Weather StatementILNPike, Ross42 min
Jun 10, 11:47 AM EDTSpecial Weather StatementILNHamilton58 min
Jun 10, 11:55 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Jun 10, 12:26 PM EDTSevere Thunderstorm WarningILNHamilton49 min
Jun 10, 12:32 PM EDTAreal Flood AdvisoryILNHamilton90 min
Jun 10, 1:15 PM EDTSpecial Weather StatementILNHamilton60 min
Jun 10, 1:31 PM EDTSevere Thunderstorm WarningILNClermont44 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningILNClermont43 min
Jun 10, 2:08 PM EDTAreal Flood AdvisoryILNClermont82 min
Jun 10, 4:46 PM EDTSpecial Weather StatementILNHamilton59 min
Jun 10, 5:09 PM EDTSpecial Weather StatementILNDarke96 min
Jun 10, 5:20 PM EDTSevere Thunderstorm WarningILNDarke28 min
Jun 10, 5:21 PM EDTSevere Thunderstorm WarningILNHamilton39 min
Jun 10, 5:27 PM EDTSpecial Weather StatementILNWarren33 min
Jun 10, 5:28 PM EDTSpecial Weather StatementILNMiami47 min
Jun 10, 5:31 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren30 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 10, 5:45 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren49 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningILNMontgomery43 min
Jun 10, 6:23 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton52 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningILNChampaign34 min
Jun 10, 6:36 PM EDTSevere Thunderstorm WarningILNClinton39 min
Jun 10, 6:43 PM EDTAreal Flood AdvisoryILNMontgomery2 hr
Jun 10, 6:44 PM EDTAreal Flood AdvisoryILNClermont3 hr
Jun 10, 6:48 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union28 min
Jun 10, 6:52 PM EDTSevere Thunderstorm WarningILNMontgomery22 min
Jun 10, 7:07 PM EDTFlash Flood WarningILNHamilton113 min
Jun 10, 7:10 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison, Pickaway50 min
Jun 10, 7:21 PM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Madison, Union54 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNHardin45 min
Jun 10, 7:34 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Miami104 min
Jun 10, 7:37 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery23 min
Jun 10, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway34 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNPickaway63 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.